# SDR UALA2009020900430

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 51,525 hours, 9,455 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START SYS APUC DETECTED FAILURE IN THE ELECTRIC STARTER, FUEL SCHEDULING, IGNITION, OR LUBE DEPRIME SYSTEMS OR NO SIGNAL FROM ELMS TO THE APUC.  REPLACED EXCITER CLUSTER  (APU IGNITION BOX (P/N 3876195-8), BOTH LEADS (P/N 3888283-2 & 3888283-4), AND BOTH PLUGS (P/N 3888267-7 (2EA).  START WAS NORMAL.
